# SDR FDEA201309302347

- Difficulty date: September 30, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146N85132
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 620, STRINGER 17R FRAME OTBD FAILSAFE FOUND CORRODED AT EDGE.  FAILSAFE REMOVED AND REPLACED IAW DWG 146N8513 SHT.1 REV.A AND INSTALLED IAW DWG   143N8512 SHT.1 REV.J.  REPAIR IS MAJOR.
